# SDR SWAA2024030760067

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 40,073 hours, 24,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX BATT PACK M01673 FAILS CAPACITANCE CHECK<[01] 01 - REMOVED AND REPLACED EMX BATT PACK M01673 PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
